# SDR HALA2016111900208

- Difficulty date: November 19, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 16,218 hours, 2,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FLOOR LIGHT NEEDS SECURING.  SECURED AFT GALLEY FLOOR LIGHT COVER.
